# SDR DALA2015112607232

- Difficulty date: November 25, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5751 · Ailerons
- Part: Eyebolt
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NR 2 HINGE EYEBOLT AT RT AILERON.  EYEBOLT ON HINGE NR 2 AT RT AILERON WAS REPLACED IAW AMM 20-30-01.  RII COMPLETED BY INSPECTION.
